# SDR ASOA2015112714158

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER AT FS 333.00 CROSSBEAM AND RBL 9 HAS CORROSION NEED TO BE EVALUATED.  EVALUATED AND REMOVED CORROSION REF: SRM 51-21-06-001-001 A01 FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-101-001 A01. R & R PACKER AT FS 333.00 AT RBL9, REF: SRM 51-42-06-001-001 A01 AND DWG SH690-32120, REV Y.
